# SDR SWIA202310190009

- Difficulty date: October 9, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,003 hours, 31,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1225301 : REF EAML 1225150 FOR DENT FOUND AT FS1015.00 - FS1031.00AND BETWEEN STRINGER 24L-25L MEASURING 0.016D" X 4.00L" X 3.50W" WITH SMOOTH CREASE. DENT IS IS 0.075" FROM STRG 24L RIVET CENTER LINE. (FILED CLOSED)REPAIRED FUSELAGE SKIN BETWEEN FS1015.00 - FS 1031.00 AND STR 23L - 25L: COMPLIED WITH REO 670-53-61-2180 REV "--" DATED 2023-10-18 & 670-51-00-085 REV "-A" DATED 2017-08-23.  COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337.
